# SDR AALA20100602JFK01

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 91,533 hours, 14,846 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK -  INFLIGHT LHR-DFW.  CREW REPORTED AIRCRAFT LOST ALL FUEL QUANTITY INDICATORS.  FUEL QUANTITY PANEL WAS ALL BLANKS EXCEPT FUEL TEMP.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT. REPLACED FUEL QUANTITY INDICATING SYSTEM PROCESSOR AND FLIGHT DECK INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
